Very tender nipples! Has anyone else had this? (Alesse)
I've been taking Alesse 28 for almost a year now, but in the past few months I'm having some weird things going on.
I missed my period last pack, and it was the first time this had happened to me while on the pills. (I had a blood pregnancy test done and it was negative by the way)
But after the missed periods, my nipples have gotten so sensitive it hurts when anything is brushed against them! I've never had this before. More veins have also appeared in my breasts. The breasts are not sensitive, only the nipple area. The areolas are slightly sensitive but not nearly as bad as my nipples. Brushing them once with my hand hurts and makes them instantly erect.
Would I be starting to get side effects after this long on the pill? I thought I understood that I'd be experiencing stuff like this in the first few months, not after almost a year. It's been freaking me out because these could be pregnancy symptoms as well (and I can't afford to keep taking tests to make sure)
How are you? Do you still have the symptoms you mentioned? Were you able to see your doctor regarding these? Indeed, breast tenderness or swelling and sometimes nipple discharge are indeed possible side effects of Alesse. Different side effects vary from one person to another and it is also possible to have these after some time. (ref: http://www.drugs.com/mtm/alesse.html)
Take care and hope everything is well. Best regards.
can you help me i have been on the birth control reclipsen and i am trying to figure out if i am pregnant, i am having these signs i have been on reclipsen for 4 months but i also have these side effects my nipples were changing colors and my breast are enlarged with the veins enourmosly large and my breasts are tender but here is the kicker i feel full in my abdomen and i am also having funny feelings in my stomach when i ride in the car with my husband but i also have pcos and then i had my tubes burned and cauterized i know the side effects of all them is it possible to be pregnant also when i take the pill at night i feel weird and then i want to throw up emediately
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.